# SDR DXTA2013120205586

- Difficulty date: November 30, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 4,406 hours, 3,360 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 37702838
- Part serial: 0825755
- Condition: Faulty
- Location: Fire Detection
- Part time: 4,406 hours, 3,360 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT TO LANDING, THE RT ENG FIRE LIGHT WAS DIMLY FLICKERING ON & OFF, 1 SECOND ON THEN ABOUT 3 SECONDS OFF, UNTIL LANDING.  PLACING THE RT THROTTLE TO IDLE TO DETERMINE IF THERE WAS A BLEED AIR LEAK, THE LIGHT STILL CONTINUED TO FLICKER.  ON THE GND THE ROTARY TEST CHECKED NORMAL. VISUALLY INSPECTED RT ENG FIRE LOOP &  WIRE HARNESS FROM PYLON TO ENG.  PERFORMED RT ENG BLEED AIR LEAK CHECK AT POWER NO LEAKS NOTED AT THIS TIME. R & R RT ENG FIRE DETECTION CONTROLLER IAW CE-560XL MM 26-11-02. OPERATIONS CHECKED GOOD, PN OFF 9912036-12, SN OFF 0825-755,  PN ON 9912036-12 & SN 1331-363.
